# SDR UPS96220752

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Condition: Cracked
- Location: Ws 656.5l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, TWO HYDROPRESSED RIBS WERE FOUND CRACKED.  CRACKED RIBS REPLACED WITH BUILT-UP RIBS, PER ABOVE EO O/S FASTENERS INSTALLED PER SRS EO 96-30-012.
